MathSciNet Relay Station
MathSciNet bibliographic data
MR2356868 (2008h:86011) 86A60 (65N35)
Flyer, Natasha; Wright, Grady B. Transport schemes on a sphere using radial basis functions. J. Comput. Phys. 226 (2007), no. 1, 1059–1084.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement